Tohoku Mathematical Journal

Moduli of pairs and generalized theta divisors

Nyshadham Raghavendra and Periyapatna A. Vishwanath

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 46, Number 3 (1994), 321-340.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]


Raghavendra, Nyshadham; Vishwanath, Periyapatna A. Moduli of pairs and generalized theta divisors. Tohoku Math. J. (2) 46 (1994), no. 3, 321--340. doi:10.2748/tmj/1178225715.

Export citation


  • [ACGH] E. ARBARELLO, M. CORNALBA, P. A. GRIFFITHS AND J. HARRIS, Geometry of algebraic curves, Vol.1, Grundlehren der mathematischen Wissenschaften 267, Springer-Verlag, Berlin-Heidelberg-New York, 1985.
  • [B] A. BERTRAM, Stable pairs and stable parabolic pairs, Preprint, Harvard University, 1992
  • [B-R] I. BISWAS AND S. RAMANAN, An infinitesimal study of the moduli of Hitchin pairs, Preprint, Tat Institute of Fundamental Research, Bombay, 1992.
  • [B-D] S. BRADLOW AND G. DASKALOPOULOS, Moduli of stable pairs for holomorphic bundles ove Riemann surfaces, Intern. J. Math. 2 (1991), 477-513.
  • [D-N] J. M. DREZET AND M. S. NARASIMHAN, Groupes de Picard des varietes de modules de fibre semistable sur les courbes algebriques, Invent. Math. 97 (1989), 53-94.
  • [F] B. FEINBERG, On the dimension and irreducibilityof Brill-Noether loci, Preprint, Tufts University, 1991.
  • [M-S] V. B. MEHTA AND C. S. SESHADRI, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 248 (1980), 205-239.
  • [M-F] D. MUMFORD AND J. FoGARTY, Geometric invariant theory, second enlarged edition, Ergebniss der Mathematikund ihrer Grenzgebiete 34, Springer Verlag, Berlin-Heidelberg-New York, 1982.
  • [N-R] M. S. NARASIMHAN AND S. RAMANAN, Moduli of vector bundles on a compact Riemann surface, Ann. of Math. 89 (1969), 19-51.
  • [N] P. E. NEWSTEAD, Introductionto moduli problems and orbit spaces, Tata Instituteof Fundamenta Research, Bombay, 1978.
  • [P] J. Le POTIER, Systemes coherents et structures de niveau, Preprint, Universite Denis Diderot, 1992.
  • [Sch] M. SCHLESSINGER, Functors on Artin rings, Trans. Amer. Math. Soc.130 (1968), 208-222
  • [S-l] C. S. SESHARDI, Space of unitary vector bundles on a compact Riemann surface, Ann. of Math 85 (1967), 303-336.
  • [S-2] C. S. SESHADRI, Mumford's conjecture for GL(2) and applications, Proc. Int. Colloq. on Alg Geom., Bombay, Oxford Univ. Press (1968), 347-371.
  • [S-3] C. S. SESHADRI, Quotient spaces modulo reductive algebraic groups, Ann. of Math. 95 (1972), 511-556.
  • [Su] N. SUNDARAM, Special divisors and vector bundles, Thoku Math. J. 39 (1987), 175-213
  • [Th] M. THADDEUS, Stable pairs, linear systems and the Verlinde formula, Preprint, Oxford University, 1992.
  • [T] M. TEIXIDOR, Brill-Noether theory for vector bundles of rank 2, Thoku Math. J. 43 (1991), 123-126.
  • [W] G. WELTERS, Polarized abelian varieties and the heat equations, Compositio Math. 49 (1983), 173-194.